# SDR CA010226020

- Difficulty date: February 1, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 12,053 hours
- Engine: Garrtt TPE331*
- Propeller: Rotol R306382F7
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103784005C
- Condition: Shorted
- Location: Lt Engine
- Part time: 8 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE WOULD NOT START. NO IGNITION. IGNITION SYSTEM CHECKED AND THE EXCITER WAS FOUND TO BE AT FAULT.
